# SDR CA990927032

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20B
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 200DC
- Condition: Cracked
- Location: Cockpit
- Component: Aim
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED SMOKE IN THE COCKPIT AND THEN LANDED.  INVESTIGATION REVEALED THAT THE BACK OF THE DIRECTIONAL GYRO WAS CRACKED AND HAD MELTED PLASTIC DRIPPING OUT.   DG WAS INSTALLED AT 11,355.1 HOURS.  AIRFRAME TIME, 0.0 HOURS TSO.
